MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3210
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device dependent patient presented in hospital after having a cardiac arrest.Upon device interrogation, false eri and eos alerts were noted after four external defibrillation attempts for ventricular fibrillation.The device function was stable with normal battery voltage.No programming changes were performed.There were no patient consequences.

Brand Name
ANTHEM RF CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12529888
Report Number2017865-2021-31869
Device Sequence Number19948337
Product Code NKE
UDI-Device Identifier05414734503785
UDI-Public05414734503785
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model NumberPM3210
Device Catalogue NumberPM3210
Device Lot Number3623091
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR